Open Access
September 2014 Hypoellipticity of the $\overline{\partial}$-Neumann problem at a point of infinite type
Luca Baracco, Tran Vu Khanh, Giuseppe Zampieri
Asian J. Math. 18(4): 623-632 (September 2014).


We prove local hypoellipticity of the complex Laplacian $\square$ in a domain which has superlogarithmic estimates outside a curve transversal to the CR directions and for which the holomorphic tangential derivatives of a defining function are superlogarithmic multipliers in the sense of "A general method of weights in the $\overline{\partial}$-Neumann problem," [T. V. Khanh, Ph.D. Thesis, Padua (2009)].


Download Citation

Luca Baracco. Tran Vu Khanh. Giuseppe Zampieri. "Hypoellipticity of the $\overline{\partial}$-Neumann problem at a point of infinite type." Asian J. Math. 18 (4) 623 - 632, September 2014.


Published: September 2014
First available in Project Euclid: 6 November 2014

zbMATH: 1305.43006
MathSciNet: MR3275722

Primary: 32F10 , 32F20 , 32N15 , 32T25

Keywords: $\overline{\partial}$-Neumann , Hypoellipticity , infinite type , superlogarithmic estimate

Rights: Copyright © 2014 International Press of Boston

Vol.18 • No. 4 • September 2014
Back to Top